| Catalog Number |
0012M |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 2/29/2024 d4 batch # unk lot number was received and dhr is pending review.When the review is completed, a supplemental medwatch will be sent with a summary of the evaluation.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during a radical mastectomy procedure that the insulation on the bovie tip fell off in the patient.Fragment was recovered.There were no adverse consequences for the patient.
Additional Manufacturer Narrative
(b)(4), date sent: 3/27/2024.Investigation summary: the product was returned for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample determined that the 0012m device was received with the ptfe insulation detached and returned.The electrode was tested for continuity and passed the test.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.No definitive root cause could be reached that might have caused the detachment of the ptfe.A manufacturing record evaluation was performed for the finished device batch tlmdph, and no non-conformances were identified.